# SDR SWAA2024071899371

- Difficulty date: June 8, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25L AT BS 540 FWD CARGO COMPARTMENT 2024-376597<[01] STEP 2 UT TOOL USED PN:38DLPLUS; SN: 120398603; DUE DATE: 17-NOV-24;[02] ON STEP 9; EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 11-MAR-25.;[03] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142820025; DUE DATE: 22-JAN-25;[04] REPAIRED STRINGER 25L LOC. BTW BS 500D TO BS 540 FWD CARGO COMPARTMENT [7] REPLACEMENT STRINGER SECTION; [2] CHANNEL; [3] ANGLES (2EA) AND FASTENERS IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 STEP 4.K TO L FIG. 206 AND DWG 143A3230; SHEET 121. REV.A. SEE INDIVIDUAL SIGNS OF BELOW.;[05] CORRECTIVE ACTION 4  REPAIRED STRINGER 25L LOC. BTW BS 500D TO BS 540 FWD CARGO COMPARTMENT [7] REPLACEMENT STRINGER SECTION; [2] CHANNEL; [3] ANGLES (2EA) AND FASTENERS IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 AND DWG #143A3230; SHEET 121. REV.A. SEE INDIVIDUAL SIGNS OF BELOW.;[06] REPAIRED STRINGER 25L LOC. BTW BS 500D TO BS 540 FWD CARGO COMPARTMENT [7] REPLACEMENT STRINGER SECTION; [2] CHANNEL; [3] ANGLES (2EA) AND FASTENERS IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 AND DWG #143A3230; SHEET 121. REV.A. SEE INDIVIDUAL SIGNS OF BELOW. RII
